# SDR CALA2020032700693

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 56,106 hours, 18,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0492) DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 520 STR 24L. RG41() REF ST-SAA NR 0088857 24L (1.680"X1.040"X0.5"R) & ACCOMPLISHED A INTERIM RE-INFORCING REPAIR IAW EC/RA 5332-01023 REV-PART 1. WORK ACCOMPLISHED TRIMMED-OUT DENT ON FWD CARGO FRAME UPPER FLANGE AT STA 520 STR PER PART 1 STEP 16 OF ECRA 5332-01023, A DIP IS REQUIRED TO ACCO MPLISH INSPECTION REQUIREMENTS PER PART 2 ON OR BEFORE 37000 PTC PLNG TO CONTACT EG AFTER 30000 PTC BUT BEFORE 31000 PTC. INTERIM REPAIR ACCOMPLISHED IN FORWARD LOWER CARGO COMPARTMENT LEFT HAND FRAME AT STATION 520 AND STR 23L - 25L IN ACCORDANCE WITH ECRA 55332-01023. FOR THE REPAIR TO BE CLASSIFIED AS PERMANENT THE STATED INSPECTION REQUIREMENTS ARE TO BE MET, PER PART 2 OF THE ECRA 5332-01023 ON OR BEFORE 37,000 FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 30,000 CYCLES BUT BEFORE 31,000 CYCLES CONT:- TOMC-APPROVAL FROM SC1ELBYC COMMENT FOR THE INSPECTION REQUIREMENTS. QC REVIEW QC REVIEW RECORDS UPDATE...SP INIT: PLN/ENG >30,000<31,000 TAFC T/A: 37,000 TAFC...SP/U366013
